Alert archive / Indiana / Small Craft Advisories in 2016

Small Craft Advisory 48, NWS Northern Indiana

September 28, 2016

NWS Northern Indiana issued this small craft advisory at Sep 28, 2016, 3:42 AM EDT. It took effect at Sep 28, 2016, 2:00 PM EDT. It was in force for 56 hr.

The area

The counties it named.

The facts

Issued
Sep 28, 2016, 3:42 AM EDT (07:42 UTC)
In effect from
Sep 28, 2016, 2:00 PM EDT
Expired
Sep 30, 2016, 10:06 PM EDT
In force
56 hr
Issued by
NWS Northern Indiana

The text

As transmitted.

191 
WHUS73 KIWX 280742
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
342 AM EDT WED SEP 28 2016

LMZ043-046-281545-
/O.CAN.KIWX.SC.Y.0047.000000T0000Z-160929T0300Z/
/O.NEW.KIWX.SC.Y.0048.160928T1800Z-160930T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
342 AM EDT WED SEP 28 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 2 PM THIS AFTERNOON TO
8 AM EDT FRIDAY...

* WINDS: BECOMING NORTH AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS
  THIS AFTERNOON. NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS TO 30
  KNOTS TONIGHT THROUGH THURSDAY NIGHT.

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
11 follow-up statements
919 
WHUS73 KIWX 281521
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1121 AM EDT WED SEP 28 2016

LMZ043-046-282330-
/O.CON.KIWX.SC.Y.0048.160928T1800Z-160930T1200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1121 AM EDT WED SEP 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT FRIDAY. 

* WINDS: BECOMING NORTH AT 10 TO 20 KNOTS WITH GUSTS TO 25 KNOTS 
  THIS AFTERNOON. NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS TO 30 
  KNOTS TONIGHT THROUGH THURSDAY NIGHT. 

* WAVES: BUILDING TO 3 TO 5 FEET THIS AFTERNOON...THEN TO 4 TO 8
  FEET TONIGHT. 3 TO 7 FEET THURSDAY AND THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
179 
WHUS73 KIWX 282011
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
411 PM EDT WED SEP 28 2016

LMZ043-046-290415-
/O.EXT.KIWX.SC.Y.0048.000000T0000Z-160930T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
411 PM EDT WED SEP 28 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT FRIDAY. 

* WINDS: NORTHEAST 15 TO 30 KNOTS TONIGHT THROUGH THURSDAY NIGHT
  DIMINISHING TO 15 TO 25 KNOTS FRIDAY.

* WAVES: 4 TO 8 FEET...SUBSIDING TO 3 TO 6 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
488 
WHUS73 KIWX 290218
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1018 PM EDT WED SEP 28 2016

LMZ043-046-291030-
/O.CON.KIWX.SC.Y.0048.000000T0000Z-160930T2100Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1018 PM EDT WED SEP 28 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EDT FRIDAY. 

* WINDS: NORTHEAST 15 TO 30 KNOTS TONIGHT THROUGH THURSDAY NIGHT 
  DIMINISHING TO 15 TO 25 KNOTS FRIDAY. 

* WAVES: 4 TO 8 FEET...SUBSIDING TO 3 TO 6 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
668 
WHUS73 KIWX 290734
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
334 AM EDT THU SEP 29 2016

LMZ043-046-291545-
/O.EXT.KIWX.SC.Y.0048.000000T0000Z-160930T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
334 AM EDT THU SEP 29 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM EDT FRIDAY...

* WINDS: NORTHEAST 15 TO 25.

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
725 
WHUS73 KIWX 291422
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1022 AM EDT THU SEP 29 2016

LMZ043-046-292230-
/O.CON.KIWX.SC.Y.0048.000000T0000Z-160930T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1022 AM EDT THU SEP 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY. 

* WINDS: NORTHEAST 15 TO 25.

* WAVES: 3 TO 7 FEET.

* CHANCE FOR WATERSPOUTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
840 
WHUS73 KIWX 292010
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
410 PM EDT THU SEP 29 2016

LMZ043-046-300415-
/O.CON.KIWX.SC.Y.0048.000000T0000Z-160930T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
410 PM EDT THU SEP 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS.

* WAVES: 3 TO 7 FEET.

* CHANCE FOR WATERSPOUTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
888 
WHUS73 KIWX 300211
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1011 PM EDT THU SEP 29 2016

LMZ043-046-301015-
/O.CON.KIWX.SC.Y.0048.000000T0000Z-160930T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1011 PM EDT THU SEP 29 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY. 

* WINDS: NORTHEAST 15 TO 25 KNOTS.

* WAVES: 3 TO 7 FEET.

* CHANCE FOR WATERSPOUTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
427 
WHUS73 KIWX 300840
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
440 AM EDT FRI SEP 30 2016

LMZ043-046-301645-
/O.CON.KIWX.SC.Y.0048.000000T0000Z-160930T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
440 AM EDT FRI SEP 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* WINDS: NORTHEAST 15 TO 25 KNOTS.

* WAVES: 3 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
314 
WHUS73 KIWX 301459
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1059 AM EDT FRI SEP 30 2016

LMZ043-046-302200-
/O.CON.KIWX.SC.Y.0048.000000T0000Z-160930T2200Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1059 AM EDT FRI SEP 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS
EVENING. 

* WINDS: NORTHEAST 10 TO 20 GUSTS TO 25 KNOTS.

* WAVES: 3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
571 
WHUS73 KIWX 301949
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
349 PM EDT FRI SEP 30 2016

LMZ043-046-010300-
/O.EXT.KIWX.SC.Y.0048.000000T0000Z-161001T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
349 PM EDT FRI SEP 30 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EDT THIS
EVENING. 

* WINDS: NORTHEAST TO EAST 10 TO 20 GUSTS TO 25 KNOTS.

* WAVES: 3 TO 6 FEET...SUBSIDING OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WINDS OR FREQUENT
GUSTS OF 22 TO 33 KNOTS ARE LIKELY...AND/OR WAVES GREATER THAN
4 FEET ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE
OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
210 
WHUS73 KIWX 010206
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1006 PM EDT FRI SEP 30 2016

LMZ043-046-010315-
/O.CAN.KIWX.SC.Y.0048.000000T0000Z-161001T0300Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1006 PM EDT FRI SEP 30 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS CANCELLED
THE SMALL CRAFT ADVISORY. 

WAVES ARE EXPECTED TO REMAIN IN THE 2 TO 4 FOOT RANGE OVERNIGHT.

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this small craft advisory went out at Sep 28, 3:12 AM EDT, 30 minutes earlier.

Area forecast discussion, Sep 28, 3:12 AM EDT, 30 minutes before
Area Forecast Discussion
National Weather Service Northern Indiana
312 AM EDT Wed Sep 28 2016

.SYNOPSIS...
Issued at 312 AM EDT Wed Sep 28 2016

An upper level low will cut off over the region providing mostly
cloudy skies and chances for rain showers today through Saturday.
There will also be a chance for an isolated thunderstorm and
heavier rain showers each afternoon. Highs through the weekend will
generally be in the 60s, with lows in the 50s. Warmer and drier
conditions are expected to return to the area by early next week
as this system finally lifts out.

&&

.SHORT TERM...(Today through Friday)
Issued at 312 AM EDT Wed Sep 28 2016

Cool, mostly cloudy, and wet at times through Friday...

Pronounced vort lob and 100 kt 300mb jet dropping through on the
ssw periphery of Northern Lakes parent low will help re-focus deep
tropospheric circulation south into northern Indiana by this
afternoon...with the center of this stacked low then wobbling into
far southern IN and KY later tonight through Friday.

Round of height falls/mid lvl DCVA with the aforementioned vort lob
dropping in from the Upper Midwest should aid in strengthening low-
mid lvl baroclinic zone on ene fringe of this low into mainly our
IN/sw Lower MI counties early this morning and into the rest of the
forecast area thereafter. Scattered to numerous rain showers should
accompany this feature, especially into ne IN/nw OH later this
morning/early afternoon given good low level moisture transport.
Could even see some embedded thunder/heavy rain showers later this
morning/afternoon across mainly ne IN/nw OH where sfc dewpoints
increase into the low-mid 50s under incoming cold pocket aloft. Any
storms that do develop may contain small hail given lowering
freezing levels.

Good Atlantic moisture within warm conveyor belt will arch back into
deformation zone across the lower Great Lakes later tonight through
Friday as low pressure center cuts off into the OH/TN Valleys.
Clouds and good chances for several rounds of rain will result.
Precipitation coverage/intensity/timing will be tied to smaller
scale vorts rotating around the primary circulation. Also should see
an uptick in coverage/intensity during the diurnal instability
maximum each afternoon if area is not in a negative vorticity
advection region in wake of one of the aforementioned vort maxes.
Did add a slight chance for thunder both Thursday/Friday afternoon
given better low level moisture profiles and weak instability shown
in the last several model cycles. Otherwise...highs generally in the
60s and lows in the low-mid 50s through Friday.

&&

.LONG TERM...(Saturday through Tuesday)
Issued at 312 AM EDT Wed Sep 28 2016

Upper low center will finally kick northeast through the local area
Saturday and into the northeast US thereafter as it finally gets
ingested into northern stream energy dropping through southeast
Canada. The precipitation pattern should be more
scattered/spotty/diurnally driven under the upper low Saturday, with
dry conditions expected Sunday into early next week as ridging
overspreads in its wake.

&&

.AVIATION...(For the 06Z TAFS through 06Z Wednesday Night)
Issued at 110 AM EDT Wed Sep 28 2016

Strong vort max over ern IA digging into base of upr trof expected
to cause upr low over the U.P. dropping south into nrn IN with
accompanying sfc low development. This should result in sct shra
developing over the area this morning and contg through the
remainder of the taf period. Aviation flight conditions expected
to respond by grdly lowering to low mvfr by this eve.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...NONE.
MI...NONE.
OH...NONE.
LM...Small Craft Advisory until 11 PM EDT this evening for LMZ043-046.

&&

SYNOPSIS...Steinwedel
SHORT TERM...Steinwedel
LONG TERM...Steinwedel
AVIATION...JT

Visit us at www.weather.gov/iwx

Follow us on Facebook...Twitter...and YouTube at:
www.facebook.com/NWSNorthernIndiana
www.twitter.com/nwsiwx
www.youtube.com/NWSNorthernIndiana
Hazardous weather outlook, Sep 27, 3:47 AM EDT, 23 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTHERN INDIANA
347 AM EDT TUE SEP 27 2016

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-280800-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...NEW CARLISLE...WALKERTON...ELKHART...GOSHEN...NAPPANEE...
LAGRANGE...TOPEKA...SHIPSHEWANA...ANGOLA...FREMONT...KENDALLVILLE...
LIGONIER...ALBION...AUBURN...GARRETT...KNOX...NORTH JUDSON...
BASS LAKE...WINAMAC...FRANCESVILLE...MEDARYVILLE...PLYMOUTH...
BREMEN...CULVER...ROCHESTER...AKRON...WARSAW...WINONA LAKE...
SYRACUSE...MENTONE...COLUMBIA CITY...TRI-LAKES...SOUTH WHITLEY...
FORT WAYNE...NEW HAVEN...MONTICELLO...MONON...BROOKSTON...
LOGANSPORT...ROYAL CENTER...PERU...GRISSOM AFB...MEXICO...WABASH...
NORTH MANCHESTER...HUNTINGTON...ROANOKE...BLUFFTON...OSSIAN...
DECATUR...BERNE...MARION...GAS CITY...UPLAND...HARTFORD CITY...
MONTPELIER...PORTLAND...DUNKIRK...NILES...BENTON HARBOR...
ST. JOSEPH...FAIR PLAIN...BENTON HEIGHTS...BUCHANAN...PAW PAW LAKE...
DOWAGIAC...CASSOPOLIS...MARCELLUS...STURGIS...THREE RIVERS...
WHITE PIGEON...MENDON...COLDWATER...BRONSON...HILLSDALE...
JONESVILLE...LITCHFIELD...BRYAN...EDGERTON...WAUSEON...ARCHBOLD...
SWANTON...DELTA...DEFIANCE...SHERWOOD...HICKSVILLE...NAPOLEON...
DESHLER...LIBERTY CENTER...PAULDING...ANTWERP...PAYNE...OTTAWA...
LEIPSIC...COLUMBUS GROVE...CONTINENTAL...PANDORA...VAN WERT...
OHIO CITY...LIMA...SPENCERVILLE
347 AM EDT TUE SEP 27 2016 /247 AM CDT TUE SEP 27 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-280800-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
347 AM EDT TUE SEP 27 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NEARSHORE
WATERS OF SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY IS IN EFFECT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A SMALL CRAFT ADVISORY IS IN EFFECT WEDNESDAY INTO WEDNESDAY
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 28, 3:24 PM EDTSpecial Weather StatementIWXGrant36 min
Sep 28, 3:46 PM EDTSpecial Weather StatementIWXWells29 min
Sep 28, 4:32 PM EDTSpecial Weather StatementIWXAdams, Allen, Blackford, Huntington, Wells58 min
Sep 28, 4:59 PM EDTSpecial Weather StatementIWXHuntington, Wabash, Wells31 min
Sep 28, 5:04 PM EDTSpecial Weather StatementIWXWells41 min

Nearby

Small Craft Advisories in Indiana, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.